# SDR NACA2024012900004

- Difficulty date: January 29, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ( 7.0" X 2.0" IN AREA, MAX DEPTH =0.120") AT RH HROIZONTAL STABILIZER LEADING EDGE AT STAB STA 186~193. PERFORMED PERMANENT REPAIR AT RH HORIZONTAL STABILIZER LEADING EDGE AT STAB STA 186~190 CATEGORY A PER: 737-400 SRM 55-70-01 REPAIR 3 (R115)
